# SDR RAIA00804024

- Difficulty date: April 23, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N831HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145232
- Aircraft time: 19,388 hours, 17,165 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 7892 - STL - EMERGENCY LIGHT AT ROW 12 INOPERATIVE.  MAINTENANCE CLEANED THE CONNECTOR TO THE AFFECTED LIGHT ASSEMBLY.  OPS CHECKED GOOD.
